# SDR DXTA2013060505411

- Difficulty date: June 4, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N638QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605363
- Aircraft time: 7,865 hours, 6,275 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

DURING THE ATTEMPTED APU START, HEAVY SMOKE WAS OBSERVED BLOWING FORWARD (ACFT WAS PARKED WITH A TAIL WIND) AND AN OILY ODOR WAS PRESENT IN CABIN.  OIL COULD ALSO BE OBSERVED ON THE APU EXAUST AND ON GROUND BELOW THE APU.   INSPECTED APU INLET FOR EVIDENCE OF OIL, NONE FOUND.  FOUND OIL BLOWING OUT OF STARTER GENERATOR EXHAUST DUCT.  CHECKED OIL SERVICE, FOUND OVERSERVICED.  REMOVED 10 OZ OF OIL FROM APU.  CLEANED COALESCER SOCK FILTER.  RAN APU AND BOTH ENGINES, CYCLED PACK FROM COLD TO HOT THREE TIMES.  NO FAULTS FOUND IAW AMM CH 49-10-00 & 21-51-00.
